# SDR 96FDEA00558

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520793
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES IN SEAT TRACK WELL FROM BS 760 TO 848 RBL 25 WL 208.  REMOVED CORRODED SEAT TRACK WELL FROM BS 760 TO 848 RBL 25 WL 208 FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  INSTALLED NEW SEAT TRACK WELL AT BS 760 TO 848 RBL 25 WL 208, WET WITH SEALANT AND INSTALLED FASTENERS.
